# SDR SWIA200211278

- Difficulty date: September 30, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 20,372 hours, 28,065 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Latch
- Condition: Failed
- Location: Lg Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LEFT SIDE FORWARD OUTBOARD GEAR DOOR CAME UNLATCHED IN FLIGHT.  LATCHED OK, BUT HAPPENED 2X.  REPLACED LANDING GEAR DOOR LATCH PIN AS REQUIRED.  OPS CHECK GOOD.
